Cookies?
Library Header Image
LSE Research Online LSE Library Services

Automatic frequency-domain inference on semiparametric and nonparametric models

Robinson, Peter (1991) Automatic frequency-domain inference on semiparametric and nonparametric models. Econometrica, 59 (5). pp. 1329-1363. ISSN 0012-9682

Full text not available from this repository.
Item Type: Article
Sets: Collections > Economists Online
Date Deposited: 27 Apr 2007
Last Modified: 01 Oct 2010 08:45
URI: http://eprints.lse.ac.uk/id/eprint/1244

Actions (login required)

View Item View Item